Account Dashboard Sign in

Health Q&A: April 4, 2016

00:07  Aloha Dr. G, Husband went this a.m. for annual eye exam, had a minor problem with eye tearing. closer exam revealed no open tear duct (punct) to drain tears from right eye. what kinda natural remedy rx can u give to resolve.  

00:10 Hey Dr.G,couple months ago i ask you about my Bakers Cyst,can you refresh me on what minerals you mection i should take,was it Zinc ?the swelling is gone down quiet a bit but still sore and can bend down for long on that leg,i used theses Osmo patches i found on line,they do take the fluid out of the sack,iam taking lots of Calcuim and Magnesium daily seems to help too.

00:13 Hi dr G. Does a pregnant women require all 90 nutrients? Md is telling a friend of mine that some vitamins might hurt the baby 

00:15 I’m 65 & weigh 116 lbs - I’m suffering from acute onset Orbital Myositis. MRI shows swelling of the ocular muscles & orbital area soft tissues, causing double vision. My blood work & thyroid is all normal, so hospital says it is not Thyroid Eye Disease, so no treatment. Because of all the testing, I just discovered I’m heavy metals toxic. What would you recommend to reverse the swelling and restore my sight? Thank you

00:23 Hi Dr. G – When I take probiotics my bowel movements are good if I stop they become small or none – should I continue taking probiotics for several months? By the way second dose of the Ferrum metallicum 1M today – the first time I took it, I had more jolts in the PM than normal but next day was good. Today was my second time to take it and while outside found out that our pool filter may need to be replaced and got unusually upset, in other words “not my normal” upset over an incidental issue.

00:27 I’m so confused about phytates now……they’re in everything, even cacao…….so, I would think that means Triple Treat Chocolate? Maybe phytates are another reason why people are lacking their minerals? And, I guess phytate acid is the same as phytates? So confusing as I’m trying to nutrify. (I have so much energy that I guess some of the minerals are getting thru. ; - ) 

00:28  My desire is to heal from the poison of the drug paroxetine (20mg) that I digested for30 years. I’ve tried to get off it many times, but panic & anxiety return. MD says...just stay on the poison for the rest of your life. Now blood tests indicate hypothyroid problem. I feel hope to heal with supplements through your knowledge. I want you to know how much of a light you are in the world with God's help. I'm 67 - 150 pounds. Thank you

00:34 Evening Doc, my 180 lb 73 y/o father's dementia is rapidly getting worse because they keep increasing his cholesterol meds (I obviously have no control over this)! His wife might finally be willing to listen to me. Please tell me ALL your recommendations so she can hear it from the expert. Thanks & You're the bomb!!! He can quit the cholesterol meds immediately correct???

00:36 Hi doc, I asked you a couple weeks ago about getting off Nexium. My wife is diagnosed with Laryngopharyngeal reflux. She has a constant feeling of stuff in her throat and always trying to clear her throat. Her ENT suggested taking her Nexium at night instead of morning, and she did that for 3 months and no change in symptoms. She is on the 90 and will try to wean off Nexium as you suggested, as well as adding minerals and enzymes,but what can she do in the meantime to get relief? 

00:39 Hi Dr. Glidden. While the Sweet Eaze is helping with blood sugar for diabetes, numbness in the feet is persisting after quite a few months. On top of the heart support protocol, is there something else that I can do. I have tried Berberine from Whole Foods for several months without any improvement. 

00:40 Do you think it's a good idea to take systemic enzyme?  When will you be selling DVD's again? Is there a place we can get the doses and time of day to take each supplement? Thank you.

00:41  my wife 67 years old, 135 pounds with rheumatoid arthritis for 2 years and type 2 diabetes for 1 year. she's been on the healthy bone and joint pack wit sweeteze for 6 weeks. concerns 10 she has to take high doses of pain med due to pain and inflammation and has difficulty walking with muscle weakness. looking for altenative to pain med and any other program suggestion you can offer. Thank you

00:48 What's up Doc! I've had gynecomastia for 20 years now. I'm wondering if you address this issue. I'm taking the 90 with about 40k ORAC daily. I try to stay on a low sugar and carb diet. I do pretty good avoiding the 12 bad foods. Will it just take time for the glandular tissue to reduce or would this be a rare case legitimate case for surgery? Your feedback is greatly appreciated Doc! 

00:51 my wife is 20 years old an has been having bad pain in her joints itchy skin and rashes on and off for the past 4 months. An it gets worse when she goes out side to the cold on cold days an gets itchy an rashes right away. Some times she has a hard time walking due to bad pain in joints. She did see a doctor an was told it may be an infection in here bones. Thanks doctor g for the help

00:53 i worked as an air conditioning man in houston for 35 years never used salt or supplements ate fast food now my head pops when i turn it my ears ring and i cant punch a punching bag also i have receeding gums ive had psoriasis, im on the supplements but am not having much results

00:58 Yo Dr. G! One of my associates has a contact who's afraid to take the supplements because they claim to have a gene mutation that reduces their ability to metabolize folic acid causing a toxic build up. What say you? 

00:59 Hey Doc. I have a potential customer 88 year-old woman who had a heart valve replaced 2 years ago. She is on Xarelto and has HBP. She has constant nausea and still has her wine with dinner every night. I'm afraid the BTT might upset her stomach further. What should we try for her?

01:01 Hey doc. I have been on the protocol for for over a year and have had chronic constipation for 6 months and have gained weight along with cellulite. I don't think think it's because of the products but is there anything I can do to get on the other side of this?